It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-29-2010, 09:41 AM   #1
Junior Member
(female)
 
Join Date: Sep 2008
Location: northern california
Posts: 10
livelifelarge24 HB User
Unhappy Am I normal?! This is so miserable!!!

I started my period last night and have been up all night with the worst cramps I've ever had. I laid on a heating pad all night, took advil, drank water, nothing helped. I finally fell asleep for a couple hours and then woke up with a stomach ache and have been going to the bathroom for the last hour. Now I have diarrhea. This is miserable. I know that the hormones and cramps can cause diarrhea and it has happened to me before. I am wondering though if this is so much worse because I was really constipated and hadn't gone to the bathroom in two weeks? I hadn't even had the urge to go to the bathroom although I'd been having stomach aches and knew I really needed to go. Would that make the cramps so much worse and cause the diarrhea to be worse? I was supposed to work today and I've called in sick because I'm so tired from not sleeping! You'd think at 30 years old I'd have a better handle on these things.

 
Old 05-30-2010, 03:58 AM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 4,985
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Am I normal?! This is so miserable!!!

You should get to the doctor because its not normal to be constipated for 2 weeks and you need to find out why that happened.

As for the cramps being worse, both constipation and diarrhea can cause painful cramps and so can your period, obviously. Any of those things could have made the cramps worse than normal. That's why you should get to a docto ASAP.

Also, you shouldn't take Advil or anything like that on an empty stomach because that can cause a lot of bad stomach pain and maybe even bleeding ulcers if you're not careful.

 
Sponsors Lightbulb
   
Closed Thread

Tags
constipation, cramps, diarrhea, hormones, period



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (18), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!